Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 341, NWS St. Louis, MO

June 18, 20116 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 18, 2011, 6:20 AM CDT for 6 counties in Illinois. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 6:20 AM CDT (11:20 UTC)
Expired
Jun 18, 2011, 7:00 AM CDT
In force
40 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, IL, Madison County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL

The radar

The St Louis radar (KLSX), 90 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:22 AM CDTTSTM WND GST 62Mascoutah, IL
Jun 18, 6:53 AM CDTHAIL 0.25Lebanon, IL
Jun 18, 6:54 AM CDTTSTM WND GST 54New Baden, IL
Jun 18, 6:54 AM CDTHAIL 0.25New Baden, IL
Jun 18, 6:58 AM CDTTSTM WND GST 45Aviston, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:44 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 11.3 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WUUS53 KLSX 181120
SVRLSX
ILC027-119-133-157-163-189-181200-
/O.NEW.KLSX.SV.W.0341.110618T1120Z-110618T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  MONROE COUNTY IN SOUTHWEST ILLINOIS...
  NORTHERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  WESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 700 AM CDT

* AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM GRANITE CITY TO VALMEYER...AND
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILLSTADT...CASEYVILLE...COLLINSVILLE...FAIRVIEW HEIGHTS...
  BELLEVILLE...SWANSEA...RED BUD...O'FALLON...SHILOH...FREEBURG...
  SCOTT AFB...LEBANON...MASCOUTAH...NEW BADEN...SPARTA...NEW
  DESIGN...SMITHTON...NEW ATHENS...BALDWIN AND TRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3822 8955 3821 8959 3805 8959 3821 9030
      3872 9015 3865 8959
TIME...MOT...LOC 1120Z 264DEG 41KT 3872 9005 3826 9019
WIND...HAIL 60MPH 1.00IN

$$

BRITT
1 follow-up statement
151 
WWUS53 KLSX 181137
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 AM CDT SAT JUN 18 2011

ILC027-119-133-157-163-189-181200-
/O.CON.KLSX.SV.W.0341.000000T0000Z-110618T1200Z/
MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL-
CLINTON IL-
637 AM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLINTON...WESTERN WASHINGTON...ST. CLAIR...NORTHERN RANDOLPH...MONROE
AND SOUTHWESTERN MADISON COUNTIES UNTIL 700 AM CDT...

AT 633 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM COLLINSVILLE TO RED BUD...MOVING
EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  RED BUD...FREEBURG...SCOTT AFB...LEBANON...MASCOUTAH...NEW BADEN...
  SPARTA...NEW ATHENS...BALDWIN...TRENTON...MARISSA...NEW MEMPHIS...
  AVISTON...ALBERS...TILDEN...LIVELY GROVE...COULTERVILLE...
  PRAIRIE...SUMMERFIELD AND FAYETTEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN PRODUCE TORNADOES IN ADDITION TO WIND 
DAMAGE AND LARGE HAIL. A TORNADO WARNING REMAINS IN AFFECT FOR PART 
OF THE WARNED AREA UNTIL 7 AM CDT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3822 8955 3821 8959 3805 8959 3821 9030
      3872 9015 3865 8959
TIME...MOT...LOC 1136Z 267DEG 46KT 3865 8988 3820 9002
WIND...HAIL 60MPH 1.00IN

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:57 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 18, 4:57 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
457 AM CDT SAT JUN 18 2011

.DISCUSSION...
/417 AM CDT SAT JUN 18 2011/

JUST A BRIEF DISCUSSION DUE TO ONGOING ACTIVE WEATHER...BUT PINNING
DOWN THUNDERSTORM THREAT BOTH SPATIALLY AND TEMPORALLY CONTINUES
TO BE THE MAJOR FORECAST PROBLEM.  LEADING EDGE OF BOW WORKING
THROUGH CENTRAL MO ATTM SHOULD BE ALONG RIVER BETWEEN 11Z-
12Z...AND HAVE JUST EXPANDED SVR TSTM WATCH 498 TO INCLUDE AREAS
EAST TO A CARLINVILLE...EDWARDSVILLE...SPARTA LINE. LINE WILL
CONTINUE EAST (HOPEFULLY IN A WEAKENING STAGE) AFTER 12Z
AND WORK THROUGH OUR ILLINOIS COUNTIES DURING THE EARLY MORNING.
MEANWHILE...IN THE WAKE OF THE BOW WE ARE EXPECTING MORE HIT AND
MISS ACTIVITY IN THE VICINITY OF THE MCV.

PRIMARY QUESTION FOR THIS AFTERNOON IS WHETHER BOUNDARIES/SFC
CONVERGENCE WILL BE ABLE TO OVERCOME MID LEVEL CAP...AND CURRENT
ACTIVITY WILL BE WREAKING HAVOC ON ANY ATTEMPT TO FINE TUNE
THREAT AT THIS POINT. FOR NOW HAVE SIMPLY GONE WITH CHANCE/SLIGHT
CHANCE POPS. DUE TO CONSIDERABLE MORNING CLOUD COVER AND
RAIN...HAVE BACKED OFF ON TEMPS A BIT.

ALL MODELS ARE FORECASTING ANOTHER ROUND OF ROBUST CONVECTION
TONIGHT BUT THEY DO DIFFER CONSIDERABLY ON TIMING AND
LOCATION...AND WITH ALL SOLUTIONS FORECASTING A DECENT LOOKING
SHORTWAVE TO IMPACT AREA THIS SCENARIO LOOKS REASONABLE. GROUND
OVER THE CWA IS BECOMING INCREASINGLY SATURATED WITH THE PERIODIC
CONVECTION OVER THE PAST FEW DAYS...SO FLASH FLOODING MAY BECOME
AN INCREASING THREAT. HOWEVER...MESO-SCALE BOUNDARIES FROM
ONGOING ACTIVITY...WHICH IS ALMOST IMPOSSIBLE TO PIN DOWN AT THIS
EARLY JUNCTURE...WILL HAVE A HUGE IMPACT ON THESE ALL IMPORTANT
SPECIFICS. SO...HAVE HELD OFF ON ISSUING FLASH FLOOD WATCH FOR NOW
TO GIVE DAY SHIFT TIME TO WATCH BOUNDARY TRENDS SO THAT AREA CAN
BE BETTER DEFINED.

NO MAJOR CHANGES TO GOING TRENDS SUNDAY INTO EARLY NEXT WEEK.

TRUETT

&&

.AVIATION...
/1227 AM CDT SAT JUN 18 2011/

THUNDERSTORMS REMAIN THE PRIMARY PROBLEM FOR TONIGHT. CLUSTER OF
STORMS OVER WEST CENTRAL ILLINOIS IS SAGGING SLOWLY SOUTH-
SOUTHEAST AND WILL CONTINUE TO AFFECT AREAS OF SOUTHWEST ILLINOIS
FOR THE NEXT FEW HOURS. IN THE MEAN TIME...ANOTHER COMPLEX OF
STORMS IS GETTING ORGANIZED OVER EASTERN KANSAS AND IT LOOKS LIKE
THIS COMPLEX SHOULD CONTINUE MOVING EAST TONIGHT...EVENTUALLY
AFFECTING CENTRAL AND EASTERN MISSOURI BETWEEN 09Z AND 13Z. TRENDS
AFTER 13Z ARE UNCERTAIN AND WILL BE WHOLLY DEPENDENT ON HOW
STORMS DEVELOP AND MOVES ACROSS THE AREA.

SPECIFICS FOR KSTL...

THINK THE COMPLEX OF THUNDERSTORMS OVER SOUTHWEST ILLINOIS WILL
SKIRT EAST OF THE TERMINAL...BUT THE SECOND COMPLEX OF STORMS OVER
EASTERN KANSAS IS PICKING UP SPEED AND GETTING BETTER ORGANIZED.
THINK THIS WILL BE THE MAIN THREAT AT LAMBERT TONIGHT...MOST
LIKELY AFTER 10Z. UNTIL THEN...WIDELY SCATTERED THUNDERSTORMS WILL
CONTINUE TO DRIFT IN THE VICINITY OF THE TERMINAL. FORECAST TRENDS
AFTER 13Z-14Z ARE VERY UNCERTAIN AND ARE DEPENDENT ON HOW THE
STORMS AFFECT THE AREA THIS MORNING.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 17, 9:40 PM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CDT FRI JUN 17 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
940 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA TONIGHT. A FEW OF
THE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...
THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS.

MAJOR RIVER FLOODING IS OCCURRING AT POINTS ON THE MISSISSIPPI
RIVER NORTH OF ST LOUIS. PLEASE SEE THE MISSISSIPPI RIVER FLOOD
STATEMENT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH
SATURDAY NIGHT...AND A FEW OF THESE STORMS MAY BE SEVERE.  BY
SUNDAY...THE CHANCE OF STORMS WILL SHIFT INTO NORTHERN MISSOURI
AND CENTRAL ILLINOIS.

THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY
TUESDAY MORNING THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES
INTO THE MISSISSIPPI VALLEY.

MAJOR RIVER FLOODING IS FORECAST TO CONTINUE AT POINTS ON THE
MISSISSIPPI RIVER NORTH OF ST LOUIS. MAJOR RIVER FLOODING IS
FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN LATE FRIDAY
NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE NECESSARY TONIGHT.

BRITT

In the hours before

Local storm report, Jun 18, 5:47 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 AM     HEAVY RAIN       FLINT HILL              38.85N  90.86W
06/18/2011  M1.34 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            FELL IN 15 MINUTES.

&&

CARNEY
Local storm report, Jun 18, 6:04 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TSTM WND GST     ORCHARD FARMS           38.88N  90.45W
06/18/2011  E50 MPH          ST. CHARLES        MO   TRAINED SPOTTER

&&

CARNEY
Local storm report, Jun 18, 6:07 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
607 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
06/18/2011  M60 MPH          ST. CHARLES        MO   ASOS

            AT SMART FIELD.

&&

CARNEY
Local storm report, Jun 18, 6:12 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND DMG     3 NNE O'FALLON          38.82N  90.70W
06/18/2011                   ST. CHARLES        MO   TRAINED SPOTTER

            TWELVE INCH DIAMETER TREE BLOWN DOWN.

&&

CARNEY
Local storm report, Jun 18, 6:15 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
615 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 NW O'FALLON           38.79N  90.72W
06/18/2011  M1.50 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            SINCE 530 AM.

&&

CARNEY
Local storm report, Jun 18, 6:17 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      VIRDEN                  39.50N  89.77W
06/18/2011                   MACOUPIN           IL   LAW ENFORCEMENT

            LOTS OF COUNTY ROADS FLOODED NEAR VIRDEN.

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:30 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery45 min
Jun 18, 1:14 AM CDTFlash Flood WarningLSXMacoupin, Montgomery12 hr
Jun 18, 1:16 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery29 min
Jun 18, 2:51 AM CDTFlash Flood WarningLSXFayette, Montgomery6 hr
Jun 18, 4:31 AM CDTFlash Flood WarningLSXBond, Fayette6 hr
Jun 18, 5:01 AM CDTFlash Flood WarningLSXClinton, Marion6 hr
Jun 18, 5:10 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Calhoun, Greene, Pike65 min
Jun 18, 5:18 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Madison, Monroe, Saint Clair57 min
Jun 18, 5:30 AM CDTTornado WarningLSXCalhoun, Greene, Jersey, Madison, Pike19 min
Jun 18, 6:09 AM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison, Montgomery51 min
Jun 18, 6:21 AM CDTTornado WarningLSXClinton, Monroe, Randolph, Saint Clair, Washington39 min
Jun 18, 6:51 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison, Marion, Randolph and 2 more54 min
Jun 18, 7:24 AM CDTSevere Thunderstorm WarningLSXClinton, Marion30 min
Jun 18, 1:06 PM CDTAreal Flood WarningLSXMacoupin, Montgomery4 hr
Jun 18, 3:57 PM CDTFlash Flood WatchLSXBond, Calhoun, Clinton, Fayette, Greene, Jersey and 8 more15 hr
Jun 18, 4:49 PM CDTRiver Flood WarningLSXFayette5 days
Jun 18, 5:01 PM CDTAreal Flood WarningLSXMacoupin, Montgomery23 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.